# SDR N6WA20110737

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 16,070 hours, 11,098 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI SKID CAUTION MSG DEFERRED ANTI SKID ANTI SKID INBD MESSAGE ON DMI 26389 IAW MEL 32-44-01, CAT B.
